Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 379358, 15 pages
http://dx.doi.org/10.1155/2014/379358
Research Article

Fixed Point Results for Various -Admissible Contractive Mappings on Metric-Like Spaces

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah 21491, Saudi Arabia
2Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
3Department of Mathematics, Atılım University, İncek, 06836 Ankara, Turkey
4Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, 18000 Niš, Serbia

Received 18 February 2014; Accepted 11 April 2014; Published 11 May 2014

Academic Editor: Ngai-Ching Wong

Copyright © 2014 Saleh A. Al-Mezel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some fixed point theorems for -admissible mappings in the context of metric-like space via various auxiliary functions. In particular, we prove the existence of a fixed point of the generalized Meir-Keeler type -contractive self-mapping defined on a metric-like space . The given results generalize, improve, and unify several fixed point theorems for the generalized cyclic contractive mappings that have appeared recently in the literature.